# SDR SWIA202308020615

- Difficulty date: June 15, 2023
- Submitted: August 2, 2023
- Operation: Air carrier
- Aircraft: N965SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7871
- Aircraft time: 44,716 hours, 38,064 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Bent
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR SURROUND FORWARD UPPER CHANNEL BENT (MARKED)     (C-CHECK RO 7/30/2023)    CARGO DOOR SURROUND FWD UPPER CHANNEL DEPTH IS APPROX. 0.25" WITH SHARP CREASES. FOUND TO BE OUT OF LIMITS DUE TO LOCATION AND CONDITION(DENTS ALLOWED IN WEBS ONLY WITH NO SHARP CREASES) REF CRJ200 SRM 53-00-00. REMOVED BAD CHANNEL REF CRJ200 SRM 51-42-06. ORDERED AND RECEIVED REPLACEMENT CHANNEL PART# 601R35050-129. ORDERED AND RECEIVED REPLACEMENT FASTENERS AND INSTALLED REPLACEMENT CHANNEL WITH REPLACEMENT FASTENERS REF DRW. 601R35050 REV. Y, REF DRW. 601R35207 REV. W. AND REF CRJ200 SRM 51-42-06.COMPLIED WITH 51-900-1003-SKY
